# SDR RAAA99E8001

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 8631003
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CREW REPORTED, CABIN EMERGENCY LIGHTS ON CONTINUOUSLY WHEN ARMED.  CHANGED AFT EMERGENCY LIGHTS CONTROL MODULE DUE FAILED.
